Academic Journals Database
Disseminating quality controlled scientific knowledge

On the Pólya Enumeration Theorem

ADD TO MY LIST
 
Author(s): L. G. FEL

Journal: Intelligent Information Management
ISSN 2160-5912

Volume: 01;
Issue: 03;
Start page: 172;
Date: 2009;
Original page

Keywords: permutations and cyclic invariance | cycle index | Pólya enumeration theorem

ABSTRACT
Simple formulas for the number of different cyclic and dihedral necklaces containing nj beads of the j-th color, and , are derived, using the Pólya enumeration theorem.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?